American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Tsarev. The module of pseudo-rational relations of a quotient divisible group. St. Petersburg Math. J. 22 (2011) 163-174. MR 2641085.
Abstract, references, and article information   
View Article: PDF

[3] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF

[4] M. Laczkovich and G. Székelyhidi. Harmonic analysis on discrete Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1581-1586. MR 2120269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Goldsmith, S. Óhógáin and S. Wallutis. Quasi-minimal abelian groups. Proc. Amer. Math. Soc. 132 (2004) 2185-2195. MR 2052393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Brailovsky. A characterization of abelian groups . Proc. Amer. Math. Soc. 117 (1993) 627-629. MR 1129873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. P. S. Bhaskara Rao and R. M. Shortt. Group-valued charges: common extensions and the infinite Chinese remainder property . Proc. Amer. Math. Soc. 113 (1991) 965-972. MR 1059633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George V. Wilson. Additive groups of $T$-rings . Proc. Amer. Math. Soc. 99 (1987) 219-220. MR 870774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas Blass. Injectivity, projectivity, and the axiom of choice . Trans. Amer. Math. Soc. 255 (1979) 31-59. MR 542870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Laurel A. Rogers. Ulm's theorem for partially ordered structures related to simply presented abelian $p$-groups . Trans. Amer. Math. Soc. 227 (1977) 333-343. MR 0442115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Hill and H. Subramanian. The freeness of a group based on a distributive lattice . Proc. Amer. Math. Soc. 51 (1975) 260-262. MR 0376907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Elbert A. Walker. Ulm's theorem for totally projective groups . Proc. Amer. Math. Soc. 37 (1973) 387-392. MR 0311805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Hill. The number of isotype and $l$-pure subgroups of an abelian $p$-group . Proc. Amer. Math. Soc. 32 (1972) 69-74. MR 0291282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kai Faltings. On the automorphism group of a reduced primary Abelian group . Trans. Amer. Math. Soc. 165 (1972) 1-25. MR 0292932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. B. Warfield Jr.. Classification theorems for $p$-groups and modules over a discrete valuation ring. Bull. Amer. Math. Soc. 78 (1972) 88-92. MR 0291284.
Abstract, references, and article information   
View Article: PDF

[18] Edward V. Huntington. Two definitions of an abelian group by sets of independent postulates . Trans. Amer. Math. Soc. 4 (1903) 27-30. MR 1500621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1